MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 11CM LONG ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 11CM LONG ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Model Number LONG-G1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.The attachment device was evaluated and the reported condition that the device came apart and was making different noises was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the device had missing components and the labeling was damaged.It was further determined that the device failed pretest for visual assessment and labeling assessment.The assignable root cause of these conditions was determined to be traced to component failure due to normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported that prior to an unspecified surgical procedure it was observed that long attachment device came apart and was making different noises.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
11CM LONG ATTACH
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key12145569
Report Number1045834-2021-01188
Device Sequence Number14699367
Product Code HBC
UDI-Device Identifier00845384016335
UDI-Public00845384016335
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLONG-G1
Device Catalogue NumberLONG-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1